Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Diagnosed with depression, taken deanxit, dizzy, tired, sleepy so stopped. Any suggestions?

hi i was diagnosed with depression and took deanxit for a period of 6 months and after that i was relatively better. Now after a period of 10 years i always feel tired and need a nap midday i either feel dizzy or fatigued or nauseated . I sleep a lot but always feel tired . i have frequent headaches . what i do is take a deanxit tablet from time to time but it makes me feel very sleepy. so i stop the next day. Please tell me what to do.
Thank you
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
dear user
as per u, you had deanxit 10 years back .

u took for 6 month and u were well .
now u are feeling everytime dizziness , are current symptom similar to previous which u experienced 10 year back .

u should consult to your doctor . might be suffering from similar illness .
get complete examination .
u may be anemic , go for CBC complete hectogram .
go for thyroid profile to rule out hypothyroidism .

hope this will help u .

dr neha
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor